Am 53 with testosterone in low 200's.Working out most of my life with a few cyccles when I was younger. Doctor put me on testim, didn't like it, smelly and sticky. I work outside and sweat alot. Went to test cyp at 200 mg's a month, after about 2 weeks felt bad again so went to 100 mgs once a week. Worked pretty good, got stronger and felt good. NOW I am starting to feel the same again, low libiddo achy joints etc. Should I up the amount, take some time off the cyp or what, have been on for about 8 months.
this may get quicker responses in the "over 35 lifters" forum, lots of guys there deal with TRT issues
The testosterone may be aromatizing and raising your estrogen level. That will rob any benefit initially felt from the testosterone. Are you using an AI (Adex, Letro, Aromasin)? You need low dose AI with 100mg/w test and you should also use HCG if you want to keep the testes plump and functioning. Consult with "Over 35 lifter" forum as suggested.